Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 480918, 4 pages
http://dx.doi.org/10.1155/2014/480918
Research Article

Second Order Ideal-Ward Continuity

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India

Received 30 December 2013; Accepted 22 January 2014; Published 5 March 2014

Academic Editor: Remi Léandre

Copyright © 2014 Bipan Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main aim of the paper is to introduce a concept of second order ideal-ward continuity in the sense that a function is second order ideal-ward continuous if whenever and a concept of second order ideal-ward compactness in the sense that a subset of is second order ideal-ward compact if any sequence of points in has a subsequence of the sequence x such that where . We investigate the impact of changing the definition of convergence of sequences on the structure of ideal-ward continuity in the sense of second order ideal-ward continuity and compactness of sets in the sense of second order ideal-ward compactness and prove related theorems.